# SDR MASA200600791

- Difficulty date: March 15, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 6,264 hours, 4,394 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5048 CLT - GLD UNSAFE CAUTION ON APPROACH.  MX PERFOMED SPOST.  NO FURTHER DEFECTS NOTED.
